# SDR ABXA040021

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,193 hours, 61,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99236693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR AND ANGLE CRACKED AT BUTTLINE 0, STA 160.  REPAIRED SUBFLOOR IAW DC-9 SRM 53-01.
